Book Reviews
Mathematica Slovaca (1977)
- Volume: 27, Issue: 4, page 441-441
- ISSN: 0139-9918
Access Full Article
topHow to cite
top"Book Reviews." Mathematica Slovaca 27.4 (1977): 441-441. <http://eudml.org/doc/34018>.
@article{Unknown1977,
journal = {Mathematica Slovaca},
language = {slo},
number = {4},
pages = {441-441},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Book Reviews},
url = {http://eudml.org/doc/34018},
volume = {27},
year = {1977},
}
TY - JOUR
TI - Book Reviews
JO - Mathematica Slovaca
PY - 1977
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 27
IS - 4
SP - 441
EP - 441
LA - slo
UR - http://eudml.org/doc/34018
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.